# SDR QXEA2024121300314

- Difficulty date: December 13, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 14,362 hours, 9,609 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 2115. MASTER CAUTION SPOILER FAULT ON APPROACH. CANCELED APPROACH RAN THE QRH CHECKLIST AND THE SPOILER FAULT CLEARED. MASTER CAUTION FLT CTRL NO DISPATCH ILLUMINATED AFTER LANDING. REMOVED FROM SERVICE. INTERIGATED CMC, FOUND FAULT CODE 27030319FCS. CW FIM 27-03-00-810-88T-A00. AND FCRTS. MSG CLEARED AND DID NOT RETURN.  RETURNED TO SERVICE.
